On a theorem in Covariants


Mathematische Annalen (1872)

  • Volume: 5, page 625-629
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Cayley. "On a theorem in Covariants." Mathematische Annalen 5 (1872): 625-629. <http://eudml.org/doc/156591>.

author = {Cayley},
journal = {Mathematische Annalen},
keywords = {Binary form; invariant},
pages = {625-629},
title = {On a theorem in Covariants},
url = {http://eudml.org/doc/156591},
volume = {5},
year = {1872},

AU - Cayley
TI - On a theorem in Covariants
JO - Mathematische Annalen
PY - 1872
VL - 5
SP - 625
EP - 629
KW - Binary form; invariant
UR - http://eudml.org/doc/156591
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.